# SDR LR7A2018021401313

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 57,011 hours, 33,624 cycles
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 3S2060DR113A1
- Part serial: 6616214
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING SCHEDULED FLIGHT, THE CREW NOTED SMOKE IN COCKPIT AND OBSERVED LIGHT SMOKE FROM THE NUMBER 2 VOLTAGE REGULATOR. ATM WAS STARTED AND NUMBER 2 GENERATOR CONTROL PANEL WAS REMOVED. NUMBER 2 VOLTAGE REGULATOR STOPPED SMOKING, WITH NO FURTHER DAMAGE NOTED.  SYSTEM CURRENTLY DEFERRED. TROUBLESHOOTING IN PROGRESS. WILL UPDATE SDR WITH FINAL DISPOSITION WHEN KNOWN.
